I just found out that I have a 2.8mm microadenoma in the left side of my pituitary last week. A previous MRI 5 years ago showed nothing. I have always suffered from migraines but recently I have been getting a lot more symptoms. For e.g. memory loss, can't get my words out, unable to focus, blurred vision, fatigue, etc. Could a microadenoma so small be the cause? Or to why my migraines are getting worse? Thank you, Jackie.
Microadenomas are somewhat common findings on MRI scans. The size you describe would suggest that it is not causing any significant problems based on size. In reality it is unlikely to be related to your symptoms at all. However, if it is causing any type of endocrine abnormality this can lead to worse migraine and other symptoms. You should ask your primary care provider about getting lab work done to ensure your hormone levels are appropriate.
Thanks for your question,
David Watson, MD, and Teri Robert
Dr. David Watson is a UCNS certified migraine and headache specialists and director of the Headache Center at West Virginia University. He and Lead Health Guide Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about _ Dr. Watson_ or more about _** Teri Robert** _.
If you have a question, please click** HERE. Accepted questions will be answered by publishing the answers here. Due to the number of questions submitted, no questions will be answered privately, and questions will be accepted only when submitted via THIS FORM**. Please do not submit questions via email, private message, or blog comments. Thank you.
|**_Please note: We cannot diagnose, suggest specific treatment, or handle emergencies via the Internet. Please do not ask us to diagnose; see your physician for diagnosis._** For an overview of how we can help and questions we can and can't answer, please see _**[Seeking Migraine and Headache Diagnoses and Medical Advice](http://www.healthcentral.com/migraine/c/9924/162100/migraine-headache-diagnosing)** _.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.
Follow Teri on or
Follow Dr. Watson on